Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 9, Pages 1422–1425 (Mi zvmmf4129)  

Scientific communications

Different forms of matrices of approximate dispersion of difference schemes

Yu. M. Davydov

Moscow

Full text: PDF file (431 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:5, 96–99

Bibliographic databases:

UDC: 519.63
Received: 02.04.1984

Citation: Yu. M. Davydov, “Different forms of matrices of approximate dispersion of difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985), 1422–1425; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 96–99

Citation in format AMSBIB
\Bibitem{Dav85}
\by Yu.~M.~Davydov
\paper Different forms of matrices of approximate dispersion of difference schemes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 9
\pages 1422--1425
\mathnet{http://mi.mathnet.ru/zvmmf4129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=814491}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 5
\pages 96--99
\crossref{https://doi.org/10.1016/0041-5553(85)90185-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4129
  • http://mi.mathnet.ru/eng/zvmmf/v25/i9/p1422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:131
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021